Alert archive / Wyoming / Flash Flood Warnings in 2018

Flash Flood Warning 17, NWS Riverton, WY

July 11, 2018Fremont County, Wyoming

NWS Riverton, WY issued this flash flood warning at Jul 11, 2018, 2:28 PM MDT for Fremont County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2018, 2:28 PM MDT (20:28 UTC)
Expired
Jul 11, 2018, 6:30 PM MDT
In force
4 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 59 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2018-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2018-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
2569 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

015 
WGUS55 KRIW 112028
FFWRIW
WYC013-120030-
/O.NEW.KRIW.FF.W.0017.180711T2028Z-180712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
228 PM MDT WED JUL 11 2018

The National Weather Service in Riverton has issued a

* Flash Flood Warning for...
  Southeastern Fremont County in central Wyoming...

* Until 630 PM MDT.

* At 226 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly. In
  addition hail up to nickel size is expected.

* Some locations that will experience flooding include...
  Sweetwater Station and Sand Draw. 

Additional rainfall amounts of 1 TO 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4285 10786 4263 10785 4231 10796 4237 10849
      4269 10848

$$

13
3 follow-up statements
302 
WGUS75 KRIW 112103
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
303 PM MDT WED JUL 11 2018

WYC013-120030-
/O.CON.KRIW.FF.W.0017.000000T0000Z-180712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
303 PM MDT WED JUL 11 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN FREMONT COUNTY...

At 300 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to two to two and a half inches of 
rain have already fallen. Flash flooding is expected to begin 
shortly.

Some locations that will experience flooding include...
Sweetwater Station and Sand Draw. 

Additional rainfall amounts will generally be under one half inch.

Doppler radar has indicated that the Alkali Creek and Sweetwater 
River area near Sweetwater Station and just to the south have 
received the heaviest rain since 130 pm this afternoon. We expect 
flash flooding to be ongoing in the area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4285 10786 4263 10785 4231 10796 4237 10849
      4269 10848

$$

13
287 
WGUS75 KRIW 112232
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
432 PM MDT WED JUL 11 2018

WYC013-120030-
/O.CON.KRIW.FF.W.0017.000000T0000Z-180712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
432 PM MDT WED JUL 11 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN FREMONT COUNTY...

At 431 PM MDT, Doppler radar indicated more thunderstorms moving 
into the warned area. Two to three inches of rain have already 
fallen. Flash flooding is expected to continue through 630 pm. Some 
locations that will experience flooding include...Sweetwater Station 
and Sand Draw including Alkali Creek and Sweetwater River.

Additional rainfall amounts of up to one inch are possible in the 
warned area.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4285 10786 4263 10785 4231 10796 4237 10849
      4269 10848

$$

13
589 
WGUS75 KRIW 120029
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
629 PM MDT WED JUL 11 2018

WYC013-120037-
/O.EXP.KRIW.FF.W.0017.000000T0000Z-180712T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
629 PM MDT WED JUL 11 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FREMONT COUNTY WILL
EXPIRE AT 630 PM MDT...

Heavy rain has moved out of the area, so the threat of flash 
flooding is no longer expected.  Some minor flooding of low lying 
areas is likely still occurring.  Do not cross flooded roadways; 
turn around, don't drown.  

LAT...LON 4285 10786 4263 10785 4231 10796 4237 10849
      4269 10848

$$

Meunier

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:12 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 11, 1:12 PM MDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
112 PM MDT Wed Jul 11 2018

.SHORT TERM...(This evening through Thursday)
Issued at 105 PM MDT Wed Jul 11 2018

Interesting scenario developing for this evening and tonight with
moisture pooling along the front hanging along the divide and
potential shortwave/mid level circulation moving over this boundary
this evening. Other wild card is the jet streak to the north
possibly putting the area in the right entrance region for a while
this evening. Instability will be increasing along the upslope areas
into the early evening as thunderstorms begin to fire along the
boundary and upslope regions. Fcst CAPE is in the 1000-1500 J/kg.
High PW's near or over an inch will create potential flooding issues
if this boundary is overrun by the shortwave moving into swrn WY
attm. GFS and NAM differ but overall show potential 1-2 inch
rainfall amounts in a concentrated area. Best area appears to be
between nern Sweetwater up to ern Fremont and most of Natrona
County. The activity will go well into the night and likely early
morning hours on Thursday. Flash flood potential will increase if
these things come together. Thursday will be quieter as the front
begins to erode and shift east. Daytime heating will still create
some instability east of the divide for a few storms.

.LONG TERM...(Thursday night through Wednesday)
Issued at 105 PM MDT Wed Jul 11 2018

By 00Z Friday, the shortwave will be exiting the area along with
lingering convection in our eastern zones. Lifted indices will still
be down around -4 in eastern Johnson and Natrona Counties along with
decent capes. These storms will focus along the fading surface
boundary which will also shift east. Then on Friday, only isold pops
are expected in our far eastern zones as the area of instability
continues to shift east. By Friday, temperatures will climb once
again. By Saturday, hot temperatures will return to the area with
highs in the low to mid 90s common east of the divide along with low
80s western valleys. The next shortwave will approach the area
Saturday night, Sunday and Sunday night for the next round of
convection mainly Sunday afternoon and evening east of the divide.
This next well defined shortwave will drive the next cold front
south across areas east of the divide with a cool down of 10 to 15
degrees. West of the divide, not much change in temps expected
except for Sweetwater County where high temps will lower around 5
degrees. The GFS and Canadian depict this shortwave well but the
outlying Euro keeps us in a flat flow. Then a ridge builds over the
Monday with the Euro keeping the ridge to the west over the west
coast. Temps warm on Monday. A weak disturbance is progged to drift
east through the flat ridge which could set off wdly sct convection
Monday/Tue, mainly across the north with the help of RRQ dynamics.
Warmer Tuesday and Wednesday with Wednesday mainly dry.

The greatest fire danger will likely occur in Sweetwater County
where minimum RH values will be in the low to mid teens on Friday
and Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday afternoon)
Issued at 105 PM MDT Wed Jul 11 2018

A cold front will remain stationary along the Divide into the
evening. This front will help set the stage for scattered to
numerous showers and thunderstorms for the south half of the
district thru tonight. Heavy rain is possible with some storms,
especially in northeast 279, 289, eastern 283 and all of 280.
Temperatures will be much cooler today. On Thursday, it will
generally be dry west of the divide with only a few higher
elevations storms possible. Isolated thunderstorms will be
possible east of the divide.

&&

.FIRE WEATHER...
Issued AT 105 PM MDT Wed Jul 11 2018

A cold front will remain stationary along the Divide into the
evening. This front will help set the stage for scattered to
numerous showers and thunderstorms for the south half of the
district thru tonight. Heavy rain is possible with some storms,
especially in northeast 279, 289, eastern 283 and all of 280.
Temperatures will be much cooler today. On Thursday, it will
generally be dry west of the divide with only a few higher
elevations storms possible. Isolated thunderstorms will be
possible east of the divide.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Skrbac
LONG TERM...Lipson
AVIATION...Skrbac
FIRE WEATHER...Skrbac
Hazardous weather outlook, Jul 11, 3:17 AM MDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
317 AM MDT Wed Jul 11 2018

WYZ001>020-022>030-121400-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
317 AM MDT Wed Jul 11 2018

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Isolated to scattered afternoon and evening thunderstorms, mainly
across southern and central portions. Locally heavy to flooding
rains and gusty winds possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Saturday...Isolated thunderstorms over the north. Elevated fire
weather concerns central and south.

Sunday and Monday...Isolated thunderstorms mainly along and east
of the Continental Divide.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report hail, wind gusts over 45 mph, heavy
rainfall, and or flooding. Thank you.

In the hours before

Special weather statement, Jul 11, 12:10 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Riverton WY
1210 PM MDT Wed Jul 11 2018

WYZ017>020-022-030-120000-
Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-
East Sweetwater County-
Including the cities of Riverton, Shoshoni, Lander, Jeffrey City,
Casper, and Wamsutter
1210 PM MDT Wed Jul 11 2018

...Thunderstorms with Very Heavy Rain Possible Later This
Afternoon through Tonight...

A very moist atmosphere combined with daytime heating and an
approaching weather disturbance will help scattered to numerous
showers and thunderstorms form around the area later this
afternoon and continue well into the night.

There is a chance that these storms will turn into an area of very
heavy rain with flash flooding potential. The best chance of the
heaviest rain appears to stretch from northeast Sweetwater County
northeast into Eastern Fremont County and much of Natrona County.
The thunderstorms will form over the western part of the area,
potentially grow into area of heavy rain and thunderstorms and
then move east and northeast through Natrona County. The storms
will last the longest in Natrona County where they could continue
into the early morning hours. There is still uncertainty as to how
much and where the heaviest rain will fall but parts of this area
could see 1 to 2 inches of rain. Natrona County seems to have the
highest likelihood of these amounts this evening and overnight.

Stay tuned for further statements and possible watches or warnings
later today or tonight.

Team Riverton
Special weather statement, Jul 11, 1:20 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Riverton WY
120 PM MDT WED JUL 11 2018

WYZ015-017-018-111945-
Wind River Basin-Wind River Mountains East-Lander Foothills-
120 PM MDT WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 145
PM MDT...

At 119 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Washakie, moving northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Milford around 130 PM MDT.
  Fort Washakie around 140 PM MDT.
  Ethete around 145 PM MDT.

Other locations impacted by this storm include Wyoming Indian
Elementary School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4280 10890 4291 10908 4318 10885 4301 10857
TIME...MOT...LOC 1919Z 220DEG 18KT 4292 10893

13
Special weather statement, Jul 11, 1:22 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Riverton WY
122 PM MDT WED JUL 11 2018

WYZ002-005-007-111945-
Owl Creek and Bridger Mountains-Southwest Big Horn Basin-Absaroka
Mountains-
122 PM MDT WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS COUNTY
UNTIL 145 PM MDT...

At 122 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Anchor Dam, or 28 miles south of Meeteetse, moving
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Anchor Dam around 125 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4363 10894 4378 10907 4402 10874 4375 10849
TIME...MOT...LOC 1922Z 239DEG 19KT 4375 10892

13
Special weather statement, Jul 11, 1:23 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Riverton WY
123 PM MDT WED JUL 11 2018

WYZ014-025-112000-
Wind River Mountains West-Upper Green River Basin Foothills-
123 PM MDT WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 200
PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm over
Wenz Field, or near Pinedale, moving northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Boulder and Fremont Lake around 135 PM MDT.
  Boulder Lake around 145 PM MDT.
  Half Moon Lake around 150 PM MDT.

Other locations impacted by this storm include Boulder Lake
Campground and Pinedale Ralph Wenz Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4283 10997 4302 10964 4279 10946 4276 10955
      4278 10956 4275 10959 4269 10982 4271 10984
      4273 10989
TIME...MOT...LOC 1923Z 240DEG 16KT 4280 10983

13
Special weather statement, Jul 11, 1:56 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Riverton WY
156 PM MDT WED JUL 11 2018

WYZ019-112030-
Green Mountains and Rattlesnake Range-
156 PM MDT WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
230 PM MDT...

At 156 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sweetwater Station, or 18 miles west of Jeffrey City, moving
northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4239 10822 4255 10833 4279 10805 4248 10777
TIME...MOT...LOC 1956Z 242DEG 18KT 4251 10819

13
Local storm report, Jul 11, 2:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
226 PM MDT WED JUL 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             6 E BOULDER             42.72N 109.51W
07/11/2018  M0.88 INCH       SUBLETTE           WY   TRAINED SPOTTER

            LOTS OF SMALLER HAIL.

&&

RESTELL

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:06 PM MDTSpecial Weather StatementRIW39 min
Jul 10, 6:28 PM MDTSpecial Weather StatementRIWFremont32 min
Jul 10, 6:30 PM MDTSpecial Weather StatementRIWFremont30 min
Jul 10, 7:05 PM MDTSpecial Weather StatementRIWNatrona40 min
Jul 10, 8:18 PM MDTSpecial Weather StatementRIWSublette27 min
Jul 11, 1:20 PM MDTSpecial Weather StatementRIWFremont25 min
Jul 11, 1:22 PM MDTSpecial Weather StatementRIWHot Springs23 min
Jul 11, 1:23 PM MDTSpecial Weather StatementRIWSublette37 min
Jul 11, 1:49 PM MDTSevere Thunderstorm WarningRIWFremont, Sublette41 min
Jul 11, 1:56 PM MDTSpecial Weather StatementRIW34 min
Jul 11, 2:37 PM MDTSpecial Weather StatementRIWFremont23 min
Jul 11, 2:40 PM MDTAreal Flood AdvisoryRIWHot Springs, Washakie3 hr
Jul 11, 2:41 PM MDTSpecial Weather StatementRIWSweetwater34 min
Jul 11, 2:57 PM MDTFlash Flood WatchRIWFremont, Natrona, Sweetwater7 hr
Jul 11, 3:00 PM MDTSpecial Weather StatementRIW30 min
Jul 11, 3:20 PM MDTSpecial Weather StatementRIWFremont25 min
Jul 11, 3:26 PM MDTSpecial Weather StatementRIWSweetwater49 min
Jul 11, 3:39 PM MDTSpecial Weather StatementRIWLincoln36 min
Jul 11, 3:43 PM MDTSpecial Weather StatementRIW32 min
Jul 11, 4:05 PM MDTSpecial Weather StatementRIW25 min
Jul 11, 4:23 PM MDTSpecial Weather StatementRIWSweetwater37 min
Jul 11, 4:25 PM MDTSpecial Weather StatementRIWSweetwater35 min
Jul 11, 4:33 PM MDTSpecial Weather StatementRIWWashakie42 min
Jul 11, 4:56 PM MDTSpecial Weather StatementRIW34 min
Jul 11, 5:00 PM MDTSpecial Weather StatementRIWSweetwater60 min
Jul 11, 5:40 PM MDTSpecial Weather StatementRIW35 min

Nearby

Flash Flood Warnings in Wyoming, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.